arrow
Volume 24, Number 6
Previous Issue Next Issue

J. Comp. Math., 24 (2006), p. 675

Full PDF 1371 21761 Abstract

Serge Gratton, Annick Sartenaer & Philippe L. Toint

J. Comp. Math., 24 (2006), pp. 676-692.

Preview Full PDF 1655 18471 Abstract

Bing-sheng He, Li-zhi Liao & Mai-jian Qian

J. Comp. Math., 24 (2006), pp. 693-710.

Preview Full PDF 1652 18738 Abstract

Chuang-yin Dang

J. Comp. Math., 24 (2006), pp. 711-718.

Preview Full PDF 1855 18622 Abstract

Oliver Stein

J. Comp. Math., 24 (2006), pp. 719-732.

Preview Full PDF 1660 18500 Abstract

Fan-wen Meng & Hui-fu Xu

J. Comp. Math., 24 (2006), pp. 733-748.

Preview Full PDF 1772 18304 Abstract

Cheng-xian Xu, Xiao-liang He & Feng-min Xu

J. Comp. Math., 24 (2006), pp. 749-760.

Preview Full PDF 1642 18545 Abstract

Qun-yan Zhou & Wen-yu Sun

J. Comp. Math., 24 (2006), pp. 761-770.

Preview Full PDF 1801 18997 Abstract

Oleg Burdakov, Anders Grimvall & Oleg Sysoev

J. Comp. Math., 24 (2006), pp. 771-790.

Preview Full PDF 1624 18399 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard